MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 25 CM (10") EXT SET W/3-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 25 CM (10") EXT SET W/3-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number 011-AM3090
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation, however, it has not yet been received.
 
Event or Problem Description
An event involved a 25 cm (10") ext set w/3-port nanoclave manifold, check valve, clamp, luer lock.It was reported that the right valve was in good condition, the middle valve was sunken, and the left valve was slightly sunken.The right valve was used for continuous infusion.The middle valve, which had a red cap, was found broken.During an mri on (b)(6) 2025, while administering a bolus medication, the middle valve was observed to have sunk in.The red cap was later added to indicate the route was out of order (not caused by the cap).On (b)(6) 2025, the patient returned to the ward; the red cap signified the valve was unusable.A bolus medication was then administered through the left valve, which had sunk deeper and leaked medication outward.There was patient involvement, but no harm/adverse event reported.
 
Additional Manufacturer Narrative
One used device was received for evaluation.A stick down was observed on two of the nanoclaves.The reported complaint of a leak could be confirmed.The returned sample was observed to have multiple nanoclaves with a seal stuck down.The nanoclaves were disassembled and found to have damaged spikes.The probable cause of the leak is from the use of an incompatible mating device.The dfu states: needlefree connectors are compatible with iso male luers having an internal diameter between 0.062 inches (1.58 mm) and 0.110 inches (2.8 mm).Lot history review was conducted and no nonconformities were identified that may have contributed to the reported complaint.B.

Brand Name
25 CM (10") EXT SET W/3-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23613494
Report Number9617594-2025-02201
Device Sequence Number8977318
Product Code FMG
UDI-Device Identifier00840619091729
UDI-Public(01)00840619091729(17)300101(10)14270507
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-AM3090
Device Lot Number14270507
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED MEDICATION.
Patient SexUnknown